# SDR ASAA2015113014147

- Difficulty date: November 30, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 53,874 hours, 30,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZING STRAP AT RBL 31.6 CRACKED IN ELECTRONIC EQUIPMENT BAY.  
ACFT GROUNDED. R & R FLOORBEAM STABILIZING STRAP IAW SRM 51-40-02-0G-0, SHEET 3.
